Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vomiting,dizziness and no appetite. Reason for variation in ALAT, ASAT, bilirubin on taking medication?

Dear all . first all of thank you for such website , hope to have what im looking for . since month ago i had low back pain , doctor gave me medicin (Airtal 100mg ) aske dme to take it for 6 -7 days . i did took it for 9 days as it was helping to kill the pain , but in the third day i start to feel sick (like vomiting and dizzy and no aptie ) went to family doctor asked me to make some blood test and the result were almost double in my ALAT and ASAT but the total bilirubins is fine on 18. gave me midicen (essetial forte 300mg) took 6 tabs aday (breakfast 2 - lunch 2 -dinner 2 )after that ,no vomiting and aptei is better , but made blood test and seems my bilirubens is high like 22 , doctor asked me to stay on diet and maybe the bilirubens will go down as it was because of medicn , so i was doing every week blood test to monitor the bilirubens during the diet but the bilirubens keep going up while ASAT and ALAT are fine , and i dont know why , also when i set or lay and stand up i feel dizzy and when i go from dark to bright i also feel dizzy inmy head and eyes . PS: i made hipatits and its negativs . PS: does not look on me the yellow skin or yellow eyes . PS: now the doctor asked me to take again Essential forte (3 tablets aday) . PS: made usltadound pictures and nothing founds , no stoones and all organs are ok as far as they see . can you advice please ?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
According to your statement,you have got drug induced hepatitis and also other side effects.Better you stop the drugs and consult your Physician to evaluate you problem and advice appropriately.
Answered: Fri, 25 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor